# SDR NSVA20070210

- Difficulty date: August 14, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N210CJ
- Make and model: Saab 340B
- Aircraft serial: 210
- Aircraft time: 32,192 hours, 37,484 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Vibration
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AIRPLANE WOBBLED (SHIMMY) EXCESSIVELY ON TAKEOFF, ABORTED TAKEOFF).  RT LT NOSE TIRE IAW WORKCARD 32-41-01S.   REMOVED AND REPLACED RT NOSE TIRE IAW WORKCARD 32-41-01S.
